# SDR 00FDEA00580

- Difficulty date: August 20, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N 215  CORROSION ON STR AT NR 49L BETWEEN BS 1811 TO 1841, JUST INSIDE AFT LWR CARGO COMP DOORWAY.  *S/D*  REMOVED AND REPLACED STR, SHEAR CLIPS, INTERCOSTAL PER SRM 51-00-01.
